# SDR FDEA202010102569

- Difficulty date: October 10, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AJC74153
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT SIDE, APPROXIAMTELY STA YTN 133, 6 O`CLOCK POSITION, GOUGED METAL ON FWD RT FAN COWL LAND.  MARKED DOT NR 46 REPAIRED, PER SRM 54-10-00 FIG 20 VOL I.
